Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2012, Article ID 890705, 6 pages
http://dx.doi.org/10.1155/2012/890705
Research Article

Multiband Planar Monopole Antenna for LTE MIMO Systems

School of Electronic Engineering, Beijing University of Posts and Telecommunications, Beijing 100876, China

Received 9 August 2011; Accepted 9 September 2011

Academic Editor: Li Yang

Copyright © 2012 Yuan Yao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuan Yao, Xing Wang, and Junsheng Yu, “Multiband Planar Monopole Antenna for LTE MIMO Systems,” International Journal of Antennas and Propagation, vol. 2012, Article ID 890705, 6 pages, 2012. https://doi.org/10.1155/2012/890705.